Toggle Main Menu Toggle Search

Open Access padlockePrints

On the Applicability of Sneddon’s Solution for Interpreting the Indentation of Nonlinear Elastic Biopolymers

Lookup NU author(s): Dr Jinju Chen


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Zhang MG, Chen J, Feng XQ, Cao YP

Publication type: Article

Publication status: Published

Journal: Journal of Applied Mechanics

Year: 2014

Volume: 81

Issue: 9

Pages: 09101-1-091011-7

Print publication date: 16/07/2014

Online publication date: 16/07/2014

Acceptance date: 09/07/2014

ISSN (print): 0021-8936

ISSN (electronic): 1528-9036

Publisher: American Society of Mechanical Engineers


DOI: 10.1115/1.4027973


Altmetrics provided by Altmetric